# SDR A9JA201803270001

- Difficulty date: March 16, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N955J
- Make and model: Lear 31A
- Aircraft serial: 31228
- Aircraft time: 3,708 hours, 3,101 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Location: Lt Gen Buss
- Part time: 3,708 hours, 3,101 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT PILOT RECEIVED A FALSE INDICATION OF AN OPEN CURRENT LIMITER ON THE LT GENERATOR BUSS.  INSPECTION OF E43 POWER DISTRIBUTION PANEL SHOWED THREE 10 GAUGE WIRES ON THE LT GEN BUSS HAD OVERHEATED.  THE WIRES LEAD TO J311 CONNECTOR WHERE PIN D HAD STARTED TO MELT THE PIN SUPPORTING MATERIAL.  REPLACED THE WIRES & J311 WITH NEW PINS, THEN NOTICED THE RT SIDE IS ALSO SHOWING SIGNS OF HEAT STRESS AT THE RT GEN BUSS.  THESE WIRES IN QUESTION LEAD TO THE LT & RT INVERTERS RESPECTIVELY.
